×

zbMATH — the first resource for mathematics

Increasing the order of approximation of Godunov’s scheme using solutions of the generalized Riemann problem. (English. Russian original) Zbl 0739.65079
U.S.S.R. Comput. Math. Math. Phys. 30, No. 5, 54-65 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 9, 1357-1371 (1990).
See the review in Zbl 0714.65080.

MSC:
65M12 Stability and convergence of numerical methods for initial value and initial-boundary value problems involving PDEs
76N15 Gas dynamics (general theory)
65M30 Numerical methods for ill-posed problems for initial value and initial-boundary value problems involving PDEs
35L45 Initial value problems for first-order hyperbolic systems
PDF BibTeX XML Cite
Full Text: DOI